# SDR UALA2012060803122

- Difficulty date: June 5, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,170 hours, 13,584 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP DISAGREE MESSAGE FLICKERING DURING FLAP 5 THROUGH FLAP 20 POSITION DURING MOVEMENT.  ADJUSTED LT FLAPS IAW AMM, OPS CHECKED GOOD.
